# SDR DALA2019112636925

- Difficulty date: November 23, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 63,753 hours, 23,310 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 580-600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6715, L/P 1372167) CORROSION ON INTERCOSTAL BTW STA=580 AND STA=600 OF FWD CARGO COMPARTMENT LH SIDE. CORRECTIVE ACTION: (CORROSION LEVEL 2). INTERCOSTAL BTW STA=580 AND STA=600 OF FWD CARGO COMPARTMENT LH SIDE REPLACED FOR NEW INTERCOSTAL PER B757-200 SRM 51-40-02 PAR.4 AND 7.
